# SDR DALA1240250934

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 61,898 hours, 47,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON MID CARGO COMPARTMENT LOWER DOOR FRAME BEAM, BS Y=655 AND Y=674, AROUND SETSCREW HOLES.  DAMAGE AREA WAS CUT OUT AND PLUGS INSTALLED IAW ER/A 504344-14 REV ORIG.
